Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 361, Number 5

All articles in this issue are freely accessible.

Filtered modules with coefficients
Eknath Ghate and Ariane Mézard.
Trans. Amer. Math. Soc. 361 (2009), 2243-2261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471916
Diophantine approximation with arithmetic functions, I
Emre Alkan, Kevin Ford and Alexandru Zaharescu.
Trans. Amer. Math. Soc. 361 (2009), 2263-2275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471917
Generalized Stark formulae over function fields
Ki-Seng Tan.
Trans. Amer. Math. Soc. 361 (2009), 2277-2304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471918
The near coherence of filters principle does not imply the filter dichotomy principle
Heike Mildenberger and Saharon Shelah.
Trans. Amer. Math. Soc. 361 (2009), 2305-2317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471919
Existence of solutions of the hyperbolic Keller-Segel model
Benoît Perthame and Anne-Laure Dalibard.
Trans. Amer. Math. Soc. 361 (2009), 2319-2335
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2471920
Universal inequalities for the eigenvalues of Laplace and Schrödinger operators on submanifolds
Ahmad El Soufi, Evans M. Harrell II and Saïd Ilias.
Trans. Amer. Math. Soc. 361 (2009), 2337-2350
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2471921
Isomorphism problems of noncommutative deformations of type $D$ Kleinian singularities
Paul Levy.
Trans. Amer. Math. Soc. 361 (2009), 2351-2375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471922
Nilmanifolds of dimension $≤8$ admitting Anosov diffeomorphisms
Jorge Lauret and Cynthia E. Will.
Trans. Amer. Math. Soc. 361 (2009), 2377-2395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471923
Poisson geometry of $\mathrm{SL}(3,\mathbb{C})$-character varieties relative to a surface with boundary
Sean Lawton.
Trans. Amer. Math. Soc. 361 (2009), 2397-2429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471924
Singular-hyperbolic attractors are chaotic
V. Araujo, M. J. Pacifico, E. R. Pujals and M. Viana.
Trans. Amer. Math. Soc. 361 (2009), 2431-2485
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2471925
Residual $p$ properties of mapping class groups and surface groups
Luis Paris.
Trans. Amer. Math. Soc. 361 (2009), 2487-2507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471926
$F$-stability in finite groups
U. Meierfrankenfeld and B. Stellmacher.
Trans. Amer. Math. Soc. 361 (2009), 2509-2525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471927
Fractional semi-linear parabolic equations with unbounded data
Nathaël Alibaud and Cyril Imbert.
Trans. Amer. Math. Soc. 361 (2009), 2527-2566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471928
Local well posedness, asymptotic behavior and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time
A. N. Carvalho and J. W. Cholewa.
Trans. Amer. Math. Soc. 361 (2009), 2567-2586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471929
Factors of type II$_{1}$ without non-trivial finite index subfactors
Stefaan Vaes.
Trans. Amer. Math. Soc. 361 (2009), 2587-2606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471930
Subelliptic estimates for some systems of complex vector fields: Quasihomogeneous case
M. Derridj and B. Helffer.
Trans. Amer. Math. Soc. 361 (2009), 2607-2630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471931
$LlogL$ results for the maximal operator in variable $L^{p}$ spaces
D. Cruz-Uribe SFO and A. Fiorenza.
Trans. Amer. Math. Soc. 361 (2009), 2631-2647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471932
On estimates for the ratio of errors in best rational approximation of analytic functions
S. Kouchekian and V. A. Prokhorov.
Trans. Amer. Math. Soc. 361 (2009), 2649-2663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471933
Depths of multiplier ideals and integral closure
Seunghun Lee.
Trans. Amer. Math. Soc. 361 (2009), 2665-2677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471934
Congruence for rational points over finite fields and coniveau over local fields
Hélène Esnault and Chenyang Xu.
Trans. Amer. Math. Soc. 361 (2009), 2679-2688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471935
Rough path analysis via fractional calculus
Yaozhong Hu and David Nualart.
Trans. Amer. Math. Soc. 361 (2009), 2689-2718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471936
Resolution of the wavefront set using continuous shearlets
Gitta Kutyniok and Demetrio Labate.
Trans. Amer. Math. Soc. 361 (2009), 2719-2754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471937
Scalar parabolic PDEs and braids
R. W. Ghrist and R. C. Vandervorst.
Trans. Amer. Math. Soc. 361 (2009), 2755-2788
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471938
A generalization of MacMahon’s formula
Mirjana Vuletic.
Trans. Amer. Math. Soc. 361 (2009), 2789-2804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2471939